You just gotta listen to your body and correspond with your doctor frequently, especially if you are starting to experience even minor side effects. The long term studies they've done on the drug are insufficient IMO. Sometimes it is when people get off the drug where they start to experience adverse side effects. BUT, judging on what I've seen online at least, the people who suffer mild side effects in the early stages are usually the ones who have a lot of success with the drug.
If you do take it, just try and keep a positive attitude, healthy lifestyle, exercise ect. Don't let yourself obsess over it, try and stay occupied!
And again this is just my opinion from what I've read, but start with a low dosage (0.25mg). The drug has a near flat dose response rate such that 0.25mg, 1mg, 5mg, 10mg inhibit nearly same amount of DHT across the board. Links explaining -->
Your in the early stages of hair loss and if you feel you may be susceptible to depression and are worried about the effects Fin could have on that, It's definitely in your best interest to be on a low dosage a few months at least to see your results (you got to be patient with results regardless your dosage).
Best Wishes broski